# SDR ANCF2015080201

- Difficulty date: August 2, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N590EL
- Make and model: Airbus A318-111
- Aircraft serial: 2328
- Aircraft time: 3,009,706 hours, 21,919 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING ENG START AUTO FLIGHT YAW DAMPER SYS FAULT MSG ON ECAM.  IAW AMM TASK 22-91-00-710 -001 & AMM 22-96-710-001-A THE AFS GND SCAN & TEST WAS PERFORMED.  TESTED SATISFACTORY.
